# SDR WRLA2006062

- Difficulty date: July 11, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN NAP FOUND CORROSION ON THE CHANNEL SUPPORT PN NBA6000-926 ON CABIN SEAT TRACK. REPLACED PN ABA8225-503 SUPPORT AND REWORK IAW DWG SP11530511-7025
